Cetirizine Oral Solution 200ml (Brand may vary)
Once Daily Allergy Relief
Cetirizine Hydrochloride 5mg/5ml Oral Solution
Once Daily Allergy Relief Adults and children over 6 years.
Children 2-5 years
This medicine is used to relieve the following symptoms: Adults and children over 6 years: Hayfever, pet or house dust mite allergies, and year round allergic rhinitis (sneezing, irritated, runny and block up nose, itchy, red and watering eyes). Other allergies e.g. skin allergies such as rash, itching and nrticaria (hives)
Children aged between 2-5 years : Hayfever
Adults, elderly and children aged 12 years and above: 10ml once daily, Symtomatic treatment of hayfever, perennial rhinitis and chronic idiopathic urticaria.
Children aged between 6-11 years: 5 ml twice daily or 10ml once daily Symtomatic treatment of hayfever, perennial rhinitis and chronic idiopathic urticaria.
Children aged between 2-5 years: 5ml once daily or 2.5 twice daily: Symtomatic treatment of hayfever.
Children Under 2 years of age: NOT RECOMMENDED
The active substance is: Cetirizine Hydrochloride.
Other ingredients: Liquid sorbitol (E420) methyl parahydroxybenzoate (E218) propyl, parahydroxbenzoate (E216) see leaflet.
Consult your doctor if y ou: are pregnant or have kidney problems before taking this medicine. Do not use if breast-feeding.
Do not use if sensitive to any of the ingredients
Avoid excessive alcohol
DO NOT EXCEED THE STATED DOSE.
Cetirizine hydrochloride does not normally cause drowsiness at the recommended dose. Hoever, individual react differently so if affected, you should not drive or operate machinery.
PLEASE ALWAYS SEE LEAFLET ENCLOSED. This product should only be used when clearly necessary. If symtoms persist consult your doctor. KEEP ALL MEDICINES OUT OF REACH AND SIGHT OF CHILDREN.
Do not store above 25 degrees C. Shelf life after opening - 6 months
|Is Prescription Drug||No|